Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Trace class perturbations of isometries and unitary dilations


Author: Richard W. Carey
Journal: Proc. Amer. Math. Soc. 45 (1974), 229-234
MSC: Primary 47A40
MathSciNet review: 0358399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ U$ and $ V$ be isometries acting on a Hilbert space. If $ U - V$ belongs to the trace class we show that the absolutely continuous parts of the corresponding minimal unitary dilations are unitarily equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A40

Retrieve articles in all journals with MSC: 47A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0358399-5
PII: S 0002-9939(1974)0358399-5
Keywords: Isometry, unitary dilation, trace class
Article copyright: © Copyright 1974 American Mathematical Society